# SDR CA000110040

- Difficulty date: December 28, 1999
- Submitted: January 22, 2001
- Operation: General aviation
- Engine: Garrtt TPE33110UA
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 358348
- Condition: Making Metal
- Location: Gearbox
- Part time: 1,491 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) M50 MATERIAL FOUND IN OIL. BEARING P/N 358348 IN RGB FOUND FRETTING AND SPALLED.
